Dual L-Almost Distributive Lattices

CJM Vol. 4 (December 2012), pp. 51 – 61.


In this paper, the concept of a dual $L$−Almost Distributive Lattice (Dual $L$−ADL) is introduced as a generalization of a dual $L$−algebra. Different necessary and sufficient conditions for an ADL to become a dual $L$−ADL are derived. It is proved that every dual $L$−ADL is a dual Stone Almost Distributive Lattice as well as a dually Normal Almost Distributive Lattice. A dual $L$−ADL is characterized in terms of its principal ideals and prime ideals.

2000 Mathematics Subject Classification: 

Full Paper (PDF): 
PDF icon 05-CJM2012-003-GP.pdf126.26 KB